advertisement
Question
Posted by: Anxietychick | 2010/05/03

Camcolit

My psychiatrist added Camcolit (lithium) as as " mood booster"  to my normal Cymbalta, and Azor (I suffer from sever anxiety and depression) about a week ago. But since starting the Lithium, I cannot stay asleep for more than 20 minutes at a time, even while taking a sleeping tablet - Dormicum.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

OK, maybe you misunderstood the explanation. Lithium is not a mood booser - that is, it is not an antidepressant, but it is an effective mood stabilizer, helping to reduce unpleasant mood swings ( so its used in treating bipolar disorder ). I'm not sure why it would cause you to have sleep difficulties - do discuss this with your prescribing psychiatrist, who would surely want to re-assess the situation

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/05/03

OK, maybe you misunderstood the explanation. Lithium is not a mood booser - that is, it is not an antidepressant, but it is an effective mood stabilizer, helping to reduce unpleasant mood swings ( so its used in treating bipolar disorder ). I'm not sure why it would cause you to have sleep difficulties - do discuss this with your prescribing psychiatrist, who would surely want to re-assess the situation

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement